Nearly invariant subspaces for shift semigroups

Liang, Y and Partington, JR orcid.org/0000-0002-6738-3216 (2022) Nearly invariant subspaces for shift semigroups. Science China Mathematics, 65 (9). pp. 1895-1908. ISSN 1674-7283

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022, Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of an article published in Science China Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: nearly invariant subspace, C 0-semigroup, shift semigroup, model space
Dates:
  • Published: September 2022
  • Published (online): 10 June 2022
  • Accepted: 26 September 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Sep 2021 09:32
Last Modified: 10 Jun 2023 00:13
Status: Published
Publisher: Springer
Identification Number: 10.1007/s11425-020-1915-y
Open Archives Initiative ID (OAI ID):

Export

Statistics